# SDR REXA2013100201757

- Difficulty date: September 30, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 20,434 hours, 18,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHT INOPERATIVE.  CHARGED EMERGENCY LIGHT BATTERY PACK, OPS CHECKED GOOD IAW AMM 33-51-04.
